# SDR DHL2001705004

- Difficulty date: August 9, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 2612 · Fire Detection
- Part: Power Unit
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU FIRE TEST INOP. REMOVED & REPLACED POWER UNIT IAW 26-15-0 OPS CHECK NORMAL.
